# SDR QXEA2025021800037

- Difficulty date: January 30, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 20,190 hours, 13,323 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING LH SEAT TRACK SECTION FOUND CORROSION ON CROSS BEAM 19 AT LBL 13. REMOVED AND REPLACED DAMAGED SECTION OF CROSS BEAM IAW ETD 2025-170-900455.
